# SDR DL72S954705

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK 1.)  1.25 INCH CRACK AT NR 7 SLAT COVE PANEL ATTACH ANGLE JUST INBOARD OF INBOARD TRACK.  2.)  SCREWS/BOLTS LOOSE AT NR 7 SLAT INBOARD TRACK FAIRING.  REPAIR:  1.)  REPAIRED PER M/M 57-54-0 PAR 2.  2.)  REPAIRED AS SECURED FASTENERS.
